# SDR DALA2024082708469

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 64,121 hours, 33,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 BOTH LT AND RT OVERWING EXIT HATCH HANDLE ILLUMINATION LIGHTS INOP. CORRECTIVE ACTION: RELAMPED BOTH WING HATCH HANDLE LIGHTS AND OPS CHK PER A319 AMM 33-50. OPS CHK OK, OK FOR SVC. (6077714)
